# SDR UIEA2015030300160

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 6,680 hours, 1,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STATION 516 BETWEEN STRINGER 35R - 36R.  REPAIRED DAMAGE AREA IAW EI NO T2015A53B-390 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
